# SDR 96UAL900585

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Engine: Ge CFM56*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654476015
- Condition: Broken
- Location: Nr 6 Le Flap
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE LEADING EDGE FLAPS TRANSIT LIGHT IS ON AND THE NR 6 SLAT LIGHT IS ON STEADY.  REPLACED SLAT ACTUATOR.  SHOP FOUND THE ACTUATOR ROD END BROKEN.  SENT ROD END TO BOEING FOR EVALUATION.
